Asymptotic normality of a nonparametric estimator of sample coverage

Cun Hui Zhang, Zhiyi Zhang

Research output: Contribution to journalArticle

21 Scopus citations

Abstract

This paper establishes a necessary and suf?cient condition for the asymptotic normality of the nonparametric estimator of sample coverage proposed by Good [Biometrica 40 (1953) 237-264]. This new necessary and suf?cient condition extends the validity of the asymptotic normality beyond the previously proven cases.

Original languageEnglish (US)
Pages (from-to)2582-2595
Number of pages14
JournalAnnals of Statistics
Volume37
Issue number5 A
DOIs
StatePublished - Oct 1 2009

All Science Journal Classification (ASJC) codes

  • Statistics and Probability
  • Statistics, Probability and Uncertainty

Keywords

  • Asymptotic normality
  • Sample coverage
  • Turing's formula

Fingerprint Dive into the research topics of 'Asymptotic normality of a nonparametric estimator of sample coverage'. Together they form a unique fingerprint.

Cite this